MathSciNet Relay Station
MathSciNet bibliographic data
MR2239042 (2007c:60099) 60K35 (82B43)
Bollobás, Béla; Riordan, Oliver A short proof of the Harris-Kesten theorem. Bull. London Math. Soc. 38 (2006), no. 3, 470–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement